# SDR TAOA029812

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913TS
- Make and model: Boeing 727254
- Aircraft serial: 20250
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LGA/BOS - FLT 6102 - NR 1 FIRE LIGHT AND BELL WENT OFF WHEN POWER WAS ADVANCED FOR LEVEL-OFF DURING DESCENT.  THROTTLE WAS RETARDED AND LIGHT AND BELL SILENCED, SYSTEM OPERATED NORMALLY.  RAN NR 1 ENGINE AT DIFFERENT POWER SETTINGS.  ALL PNEUMATIC DUCTS AND CLAMPS CHECKED FOR LEAKS AND SECURITY.  FOUND FIRE DETECTOR LOOP WIRING AT PYLON CHAFING AT CLAMP, REPOSITIONED HARNESS, OPERATION CHECK NORMAL PER MM 26-21-0.  (X)
